MathSciNet Relay Station
MathSciNet bibliographic data
MR1956057 (2003m:14082) 14M20 (11G25 14G05)
Kollár, János Unirationality of cubic hypersurfaces. J. Inst. Math. Jussieu 1 (2002), no. 3, 467–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement